# SDR FDEA201510293403

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 972 hours, 18,628 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: BH0308
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN ON LANDING ROLLOUT BELOW 60 KTS, NR 9 TIRE FAILURE ALERT.  FOUND NR 9 TIRE BLOWN.  R & R NR 9 & 10 TIRE IAW MM CHP 32-41-01-4.  INTERROGATED CFDS NO ANTI-SKID FAULTS FOUND.  PERFORMED ANTI-SKID RTS IAW MM CHP 32-45-01-5.  PERFORMED AUTO BRAKE RTS IAW MM CHP 32-48-00-700, NO FAULTS FOUND.  INSPECTED AIRFRAME, NO DAMAGE NOTED.  PERFORMED HIGH ENERGY STOP INSPECTION IAW MM CHP 05-56-00-0, NO DEFECTS NOTED.
